# SDR 07FDEA00541

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- Aircraft time: 53,573 hours, 41,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: None
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOORS, MAIN CARGO LWR AFT CORNER EXTERNAL SKIN PERMANENT REPAIR P/N  52FX1435-2.  COMPLIED WITH EA 7-5230-102022 DOORS MAIN CARGO, LWR  AFT CORNER EXTERNAL SKIN PERMANENT REPAIR P/N 52FX14 35-2.
